Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 31, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 24, 2013, 12:47 PM MDT for Lincoln County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2013, 12:47 PM MDT (18:47 UTC)
- Expired
- Jul 24, 2013, 2:45 PM MDT
- In force
- 118 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 51 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 6.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1285 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
295
WGUS55 KABQ 241847
FFWABQ
NMC027-242045-
/O.NEW.KABQ.FF.W.0031.130724T1847Z-130724T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1247 PM MDT WED JUL 24 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 245 PM MDT
* AT 1246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 6 MILES SOUTHWEST OF BONITO
LAKE...OR ABOUT 8 MILES NORTHWEST OF RUIDOSO. THE STORM PRODUCING
VERY HEAVY RAIN WAS NEARLY STATIONARY OR DRIFTING NORTHWEST.
UP TO THREE QUARTERS OF AN INCH HAS ALREADY FALLEN NEAR THE CREST
OF THE NORTHERN SACRAMENTO MOUNTAINS...AND RAINFALL RATES OF UP
TO ONE INCH TO ONE AND A HALF INCHES PER HOUR ARE EXPECTED.
THIS WILL IMPACT THE LITTLE BEAR BURN SCAR INCLUDING BUT NOT
LIMITED TO HIGHWAY 70 FROM BISCUIT HILL TO RIVERSIDE OR FROM MILE
POSTS 267 TO 300...AND HIGHWAY 48 FROM RUIDOSO TO ESCUDILLA RANCH
OR FROM MILE POSTS 0 TO 17. OF PARTICULAR CONCERN WILL BE HIGHWAY
48 AT SKI RUN ROAD...EAGLE CREEK...INTERSECTION OF HIGHWAY 37 AND
48...RIO BONITO...AND ESCUDILLA...MAGADO CREEK.
EVEN MODERATE RAINFALL IN UPSTREAM WATERSHEDS WILL RESULT IN RAPID
AND POTENTIALLY DANGEROUS FLOWS ALONG THE RIO RUIDOSO...EAGLE
CREEK...LITTLE CREEK...MAGADO CREEK...RIO BONITO AND THE RIO HONDO
FROM THE HIGHWAY 70 AND 380 JUNCTION TO RIVERSIDE. PLEASE CONTACT
LOCAL AUTHORITIES FOR EVACUATION PROCEDURES AND ROUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BURN
FIRE BURN AREA.
&&
LAT...LON 3336 10574 3338 10575 3338 10582 3344 10586
3349 10579 3351 10570 3344 10564 3336 10572
$$
KJ2 follow-up statements
797
WGUS75 KABQ 241938
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
138 PM MDT WED JUL 24 2013
NMC027-242045-
/O.CON.KABQ.FF.W.0031.000000T0000Z-130724T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
138 PM MDT WED JUL 24 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...
AT 128 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS
LOCATED 9 MILES SOUTH OF BONITO LAKE...OR NEAR RUIDOSO...MOVING
NORTH AT 12 MPH.
LOCATIONS IMPACTED INCLUDE...
LITTLE BEAR BURN SCAR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 0.50 TO 1 INCH ARE POSSIBLE IN THE
WARNED AREA.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT ADDITIONAL
THUNDERSTORMS WERE DEVELOPING ACROSS THE WARNED AREA. VERY HEAVY
RAINFALL FROM THESE STORMS WILL PRODUCE FLASH FLOODING.
&&
LAT...LON 3336 10574 3338 10575 3338 10582 3344 10586
3349 10579 3351 10570 3344 10564 3336 10572
$$
50047
WGUS75 KABQ 242038
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT WED JUL 24 2013
NMC027-242047-
/O.EXP.KABQ.FF.W.0031.000000T0000Z-130724T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
238 PM MDT WED JUL 24 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 245 PM MDT FOR SOUTH CENTRAL
LINCOLN COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVIEST
RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD
THREAT WAS DIMINISHING. SOME LIGHT TO MODERATE RAIN AND MINOR
FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING.
THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3336 10574 3338 10575 3338 10582 3344 10586
3349 10579 3351 10570 3344 10564 3336 10572
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 12:16 PM MDT, 31 minutes earlier.
Area forecast discussion, Jul 24, 12:16 PM MDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1216 PM MDT WED JUL 24 2013 .AVIATION... 18Z TAF CYCLE SHOWERS AND THUNDERSTORMS WILL BE MORE ROBUST AND COVER MORE OF THE FORECAST AREA VERSUS WHAT WAS OBSERVED ON TUESDAY. STORMS PRODUCING REDUCED CIGS AND LOWER VIS WILL BE MORE PREVALENT AND HAVE POTENTIAL OF AFFECTING ALL TERMINAL SITES. APPROPRIATE VERBIAGE HAS BEEN ENTERED INTO THE TERMINAL FORECASTS. TERMINAL SITES SUCH AS FMN/LVS/SAF AND TCC HAVE A BETTER POTENTIAL OF BEING IMPACTED LATE AFTERNOON INTO THE EVENING WHILE GUP AND GUP HAVE MORE POTENTIAL DURING THE AFTERNOON TO EARLY EVENING. RESIDUAL LOW CIGS WILL BE POSSIBLE FOLLOWING THE MAIN THUNDERSTORM ACTION LATER TONIGHT AT SAF/LVS/TCC. 50 && .PREV DISCUSSION...1112 AM MDT WED JUL 24 2013... BASED ON MOST RECENT HIGH RESOLUTION MODEL RUNS THE FLASH FLOOD WATCH HAS BEEN EXTENDED GEOGRAPHICALLY TO INCLUDE UNION...HARDING...EASTERN SAN MIGUEL AND GUADALUPE COUNTIES. AS A ENERGETIC UPPER LEVEL SHORTWAVE TROUGH AXIS MOVES ACROSS THE FORECAST AREA OVERNIGHT THROUGH TOMORROW MORNING THE THREAT FOR HEAVY RAINFALL HAS EXPANDED TO INCLUDE THE ADDITIONAL COUNTIES MENTIONED IN NORTHEAST NEW MEXICO. SIMILARLY... THE HEAVY RAINFALL THREAT WILL CONTINUE ACROSS THE ORIGINAL WATCH AREA THROUGH TOMORROW MORNING AS WELL. ACCORDINGLY...THE ZONE FORECAST PACKAGE HAS BEEN UPDATED. .PREV DISCUSSION...308 AM MDT WED JUL 24 2013... THE AXIS OF MOIST INSTABILITY IS CENTERED SMACK DAB OVER NM THIS MORNING. LATEST WATER VAPOR LOOP SHOWS THE MONSOON PLUME FROM SOUTH TO NORTH WITH A PERTURBATION WASHING OUT ACROSS SOUTHERN NM. PWAT VALUES ARE IMPRESSIVE PER CIRA IMAGERY AND REGIONAL SOUNDINGS. THE GEFS AND SREF SOLUTIONS INDICATE THE 594DM H5 HIGH WILL SHIFT EAST INTO WEST TX TODAY AND ALLOW A RATHER WELL DEFINED PERTURBATION TO SLIDE NORTH INTO CENTRAL NM. PWAT VALUES ARE PROGGED TO AVERAGE THE 1.2-1.4 RANGE ALONG AND SOUTH OF I-40 BY THIS EVENING...WHICH IS WELL WITHIN FLASH FLOOD TERRITORY. DEEP MOIST SSE ATMOSPHERIC FLOW ALONG WITH A WEAK BOUNDARY SHIFTING SW OVER THE EASTERN PLAINS WILL SET THE STAGE FOR SOME TRAINING CELLS. A GLIMPSE OF THE 05Z HRRR SOLUTION SHOWS WIDESPREAD STORMS DEVELOPING FROM SOUTH TO NORTH TODAY. WILL HOIST A FLASH FLOOD WATCH FOR POTENTIAL RAIN RATES NEAR 2 INCHES PER HOUR. STORM MOTIONS WILL AVERAGE ABOUT 15-20 KNOTS HOWEVER CELL TRAINING MAY LEAD TO FLASH FLOODING...ESPECIALLY OVER BURN SCARS. BY THURSDAY THE UPPER HIGH REDEVELOPS OVER ARIZONA WITH LIGHT TO MODERATE NW FLOW DEVELOPING ALOFT OVER NM. THIS WILL SHIFT THE THETA-E RIDGE AXIS IN A SW-NE ORIENTATION...ALLOWING FOR MORE WIDESPREAD ACTIVITY TO SLIDE INTO THE EASTERN PLAINS DURING THE LATE AFTERNOON AND EVENING HOURS. ANOTHER FRONTAL BOUNDARY WILL SHIFT DOWN THE PLAINS THURSDAY NIGHT AND FRIDAY FOCUSING MORE HEAVY RAINFALL ALONG AND EAST OF THE CENTRAL MT CHAIN. PWAT VALUES ARE PROGGED TO FALL BELOW 1.2 FOR MOST OF THE AREA SO FLASH FLOOD THREAT MAY NOT BE AS HIGH...BUT WILL REVISIT AGAIN LATER TODAY. THE FRIDAY/SATURDAY PERIOD WILL FEATURE MOISTURE RECYCLING OVER WESTERN NM AS THE H5 HIGH SHIFTS BACK OVER CENTRAL/EASTERN NM. STORM MOTIONS WILL BECOME VERY WEAK WITH LOCALLY HEAVY RAINFALL OVER SMALLER FOOTPRINTS. POTENTIAL IS INCREASING THAT AN EXTENDED TRUE MONSOONAL BURST PATTERN WILL SET UP BY EARLY NEXT WEEK AS THE 700-500MB HIGH CENTROID SHIFTS INTO TX. THIS WILL OPEN THE DOOR TO DEEP SUBTROPICAL AND MORE HEAVY RAINFALL OVER NM. CLIMATOLOGICALLY WE ARE NOW IN THE MOST FLASHY PERIOD OF THE MONSOON SO WILL JUST CONTINUE TO TREND POPS UP INTO THE EXTENDED AS MODEL CONSISTENCY CONTINUES. GUYER .FIRE WEATHER... A WAVE OF SUBTROPICAL ORIGIN THAT HAS BEEN STATIONARY IN THE VICINITY OF EL PASO AND THE NM BOOTHEEL THE PAST COUPLE DAYS WILL FINALLY SHIFT NORTHWARD INTO CENTRAL PORTIONS OF THE FORECAST AREA TODAY AS THE 500 MB HIGH PRESSURE CENTER REPOSITIONS OVER THE TX PANHANDLE. AN UPPER TROUGH TRACKING SOUTHEASTWARD FROM THE CENTRAL ROCKIES ONTO THE CENTRAL AND SOUTHERN GREAT PLAINS TONIGHT AND THURSDAY WILL THEN SHIFT THE DIRECTION OF THE WAVE...MOVING IT EASTWARD ACROSS THE EAST CENTRAL PLAINS. ALSO...A NORTHEASTERLY WIND SHIFT THAT DEVELOPED ACROSS NE NM TUESDAY AS THE UPPER HIGH BEGAN MIGRATING TOWARD THE TX PANHANDLE FROM UT WILL PUSH THROUGH CENTRAL PARTS OF THE STATE TODAY WITH A MODESTLY GUSTY EAST CANYON WIND AND INCREASED MOISTURE. THE NET RESULT WILL BE INCREASING COVERAGE OF THUNDERSTORMS WITH HEAVY RAIN ACROSS WESTERN...CENTRAL AND NE AREAS TODAY...TONIGHT AND THURSDAY. THOUGH THUNDERSTORMS WILL LIKELY BE SPOTTIER ACROSS SE AREAS...THE STORMS THAT DO DEVELOP WILL CERTAINLY BE CAPABLE OF PRODUCING HEAVY RAINFALL. THE WETTEST PERIOD OF THIS MONSOON BURST WILL LIKELY BE TONIGHT WHEN PRECIPITABLE WATER VALUES ARE FORECAST TO VARY FROM 1 TO 1.5 INCHES ACROSS THE AREA. IN THE WAKE OF THE UPPER TROUGH CLIPPING NE NM FROM THE NW...PRECIPITABLE WATER VALUES SHOULD DROP TO AROUND THREE QUARTERS OF AN INCH ACROSS N CENTRAL AND NW AREAS THURSDAY...WHILE REMAINING RELATIVELY HIGH ELSEWHERE. TEMPERATURES TODAY AND THURSDAY WILL VARY FROM NEAR NORMAL TO AS MUCH AS 6 DEGREES BELOW NORMAL. BY FRIDAY A WEAK UPPER HIGH WILL REFORM VAGUELY OVER AZ AND NM AS THE UPPER TROUGH EXITING THE CENTRAL ROCKIES DIVES SOUTHEASTWARD INTO THE SOUTHERN GREAT PLAINS. HOWEVER...THE MONSOON MOISTURE PLUME WILL REMAIN TRAPPED UNDER THE RIDGE ALOFT AND SQUARELY OVER NM FRIDAY THROUGH THE WEEKEND. THE UPPER TROUGH WILL SEND A SECOND BACK DOOR COLD FRONT INTO THE EAST THURSDAY NIGHT AND FRIDAY. CURRENT THINKING IS THAT THIS FRONT COULD STABILIZE THINGS A BIT ACROSS THE NORTHEAST ON FRIDAY...BUT IT COULD HELP TRIGGER CONVECTION IN CENTRAL AREAS AND POSSIBLY ALSO WESTERN AREAS IF IT MAKES IT THAT FAR. THUS...THE WET WEATHER THAT BEGINS WEDNESDAY SHOULD CONTINUE FRIDAY THROUGH THE WEEKEND...ESPECIALLY CENTRAL AND WEST...THOUGH STORMS WILL SHIFT THEIR DIRECTION OF MOTION AS THE UPPER HIGH CENTER WOBBLES AROUND THE FORECAST AREA. HIGH TEMPERATURES THROUGH THE WEEKEND SHOULD REMAIN A LITTLE COOLER THAN NORMAL. GFS AND ECMWF NOW DEPICT THE 500 MB RIDGE DECREASING IN AMPLITUDE AND STRETCHING FROM CENTRAL NM TO W TX AS A STRONG OF TROUGHS IN THE WESTERLIES CROSS THE CENTRAL ROCKIES. INTERESTINGLY...MODELS KEEP THE MONSOON MOISTURE PLUME OVER THE FORECAST AREA...THOUGH IT MAY TILT FROM THE SW TO NE QUADRANTS. THUS...DAILY ROUNDS OF SCATTERED TO ISOLATED AND AT TIMES NUMEROUS STORMS WILL CONTINUE. SPOTTIER CONVECTION MAY BE FOUND ACROSS NW AREAS WHERE SOME DRIER AIR COULD ARRIVE IN THE WAKE OF SOME OF THE UPPER TROUGHS. TEMPERATURES SHOULD REMAIN NEAR AND A LITTLE BELOW NORMAL. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES...NMZ501>533-539-540. &&
Hazardous weather outlook, Jul 24, 5:27 AM MDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 527 AM MDT WED JUL 24 2013 NMZ501>540-251200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 527 AM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT TODAY. LOCALLY HEAVY RAINFALL IS LIKELY THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND WESTERN NEW MEXICO. LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. AREAS MOST SUSCEPTIBLE TO FLASH FLOODING INCLUDE RECENTLY BURNED FORESTS...URBAN WATERSHEDS...AND AREAS THAT HAVE MOST RECENTLY RECEIVED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LOCALLY HEAVY RAINFALL IS POSSIBLE AGAIN THURSDAY THROUGH TUESDAY ACROSS PORTIONS OF THE AREA. LOCALIZED AREAS OF FLASH FLOODING WILL REMAIN A POSSIBILITY...ESPECIALLY FOR RECENTLY BURNED FORESTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. GUYER
In the hours before
Special weather statement, Jul 24, 11:38 AM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1138 AM MDT WED JUL 24 2013 NMZ524-525-241815- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- 1138 AM MDT WED JUL 24 2013 ...STRONG THUNDERSTORM MOVING OVER FROM LINCOLN TO SOCORRO COUNTIES... AT 1128 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 40 MPH AND HAIL ONE HALF INCH IN DIAMETER 5 MILES NORTHWEST OF CARRIZOZO. MOVEMENT WAS NORTH AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL WEST CENTRAL LINCOLN COUNTY AND RURAL EAST CENTRAL SOCORRO COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. && LAT...LON 3380 10620 3391 10589 3367 10587 3361 10595 TIME...MOT...LOC 1737Z 170DEG 10KT 3372 10596 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:24 PM MDT | Special Weather Statement | ABQ | Socorro | 51 min |
| Jul 23, 6:35 PM MDT | Special Weather Statement | ABQ | Valencia | 25 min |
| Jul 23, 7:02 PM MDT | Special Weather Statement | ABQ | Socorro | 28 min |
| Jul 23, 9:00 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Jul 24, 3:38 AM MDT | Flash Flood Watch | ABQ | 42 hr | |
| Jul 24, 11:38 AM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Jul 24, 12:19 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 116 min |
| Jul 24, 12:23 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 112 min |
| Jul 24, 12:27 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Jul 24, 12:32 PM MDT | Areal Flood Advisory | ABQ | Chaves | 118 min |
| Jul 24, 1:00 PM MDT | Flash Flood Warning | ABQ | Lincoln, Socorro | 2 hr |
| Jul 24, 1:18 PM MDT | Areal Flood Advisory | ABQ | Chaves | 87 min |
| Jul 24, 1:23 PM MDT | Areal Flood Advisory | ABQ | Socorro | 82 min |
| Jul 24, 1:30 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 2 hr |
| Jul 24, 1:35 PM MDT | Flash Flood Warning | ABQ | Lincoln, Socorro | 85 min |
| Jul 24, 1:39 PM MDT | Flash Flood Warning | ABQ | Socorro | 81 min |
| Jul 24, 1:43 PM MDT | Special Weather Statement | ABQ | Bernalillo, Valencia | 32 min |
| Jul 24, 1:56 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 109 min |
| Jul 24, 2:09 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 81 min |
| Jul 24, 2:18 PM MDT | Areal Flood Advisory | ABQ | Socorro | 87 min |
| Jul 24, 2:27 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 78 min |
| Jul 24, 2:34 PM MDT | Special Weather Statement | ABQ | Socorro | 26 min |
| Jul 24, 2:39 PM MDT | Flash Flood Warning | ABQ | Socorro, Valencia | 3 hr |
| Jul 24, 2:46 PM MDT | Flash Flood Warning | ABQ | Socorro | 119 min |
| Jul 24, 3:00 PM MDT | Flash Flood Warning | ABQ | Socorro | 60 min |
| Jul 24, 3:01 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 119 min |
| Jul 24, 3:11 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 2 hr |
| Jul 24, 3:23 PM MDT | Areal Flood Advisory | ABQ | Torrance | 112 min |
| Jul 24, 3:23 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola | 112 min |
| Jul 24, 3:37 PM MDT | Areal Flood Advisory | ABQ | Socorro | 113 min |
| Jul 24, 4:13 PM MDT | Special Weather Statement | ABQ | Guadalupe | 32 min |
| Jul 24, 4:35 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 115 min |
| Jul 24, 4:40 PM MDT | Areal Flood Advisory | ABQ | Socorro | 50 min |
| Jul 24, 4:50 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| Jul 24, 5:00 PM MDT | Special Weather Statement | ABQ | Curry | 30 min |
| Jul 24, 5:23 PM MDT | Areal Flood Advisory | ABQ | Torrance | 112 min |
| Jul 24, 5:25 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Jul 24, 5:35 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 115 min |
| Jul 24, 5:56 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.